MAUDE Adverse Event Report: ORTHOFIX SRL FITBONE TRANSPORT NAIL TN 1160-T-350 STERILE

ORTHOFIX SRL FITBONE TRANSPORT NAIL TN 1160-T-350 STERILE
Model Number FITBONE
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device involved in this event has not been returned for investigation, but it has been requested to return.If the device is returned an investigation will be completed and a follow-up report will be submitted.
 
Event or Problem Description
Received information that alleged a fitbone transport nail, tibia, did not work during implant.The nail was removed and a new nail was implanted.The surgery was delayed by 30 minutes.

Brand Name
FITBONE TRANSPORT NAIL TN 1160-T-350 STERILE
Common Device Name
FITBONE TRANSPORT NAIL TN 1160-T-350 STERILE
Manufacturer (Section D)
ORTHOFIX SRL
via delle nazioni, 9
bussolengo, verona, italy 37012
IT  37012
Manufacturer (Section G)
ORTHOFIX SRL
via delle nazioni, 9
bussolengo, verona, italy 37012
IT   37012
Manufacturer Contact
elvira taccarelli
via delle nazioni, 9
bussolengo, verona 37012
IT   37012
MDR Report Key25664163
Report Number9680825-2026-00031
Device Sequence Number10298795
Product Code HSB
UDI-Device Identifier18052469479490
UDI-Public18052469479490
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K232169
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFITBONE
Device Catalogue Number99-60003303
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2026
Initial Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient Age27 YR
Patient SexMale